# SDR CALA2013092691465

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 70,394 hours, 12,275 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolt
- Condition: Loose
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S SEAT WILL NOT MOVE.  SEAT FOUND JAMMED AT THE FULL AFT POSITION & UNABLE TO MOVE EITHER ELECTRICALLY OR MECHANICALLY DUE TO ELECTRICAL ACTUATOR MOVEMENT CAUSED BY LOOSE ATTACHMENT BOLTS.  RETIGHTENED BOLTS, SEAT NOW OPERATES OK IN BOTH ELECTRICAL & OVERRIDE MODES.  SUSPECT ALSO DRIVE MOTOR CLUTCH DAMAGED DUE TO ASSEMBLY HAVING BEEN FOUND LOOSE PREVIOUSLY PTT 3942003.  LIMIT MICROSW ALSO BROKEN.   REPLACED SEAT ASSEMBLY IAW MM25-11-01.  OPERATIONS CHECKED GOOD.
